A Transformation Method With Two Parameters for Constrained Optimal Control Problems

[+] Author and Article Information
S. Fujii, H. Fujimoto

Department of Mechanical Engineering, Nagoya Institute of Technology, Gokiso-cho, Showa-ku, Nagoya, Japan

J. Dyn. Sys., Meas., Control 100(2), 124-131 (Jun 01, 1978) (8 pages) doi:10.1115/1.3426354 History: Received April 07, 1978; Online July 13, 2010


A transformation method with two parameters is described which can be applied to nonconvex optimal control problems with constraints, does not present numerical difficulties, and has a rapid convergence rate. The basic algorithm of the method is summarized for optimal control problems with equality and inequality constraints, the function of the parameters in the method is considered, one modified algorithm is proposed, and its theoretical results are proved. Finally, the method is applied successfully to both convex and nonconvex optimal control problems with a state inequality constraint.

Copyright © 1978 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In